Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Lipschitz free spaces over locally compact metric spaces

Tom 258 / 2021

Chris Gartland Studia Mathematica 258 (2021), 317-342 MSC: Primary 46B20; Secondary 46B22. DOI: 10.4064/sm200511-10-10 Opublikowany online: 8 January 2021

Streszczenie

We prove that the Lipschitz free spaces over certain types of discrete metric spaces have the Radon–Nikodým property. We also show that the Lipschitz free space over a complete, locally compact metric space has the Schur or the approximation property whenever the Lipschitz free space over each compact subset also has this property.

Autorzy

  • Chris GartlandDepartment of Mathematics
    Texas A&M University
    College Station, TX 77843, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek